MAUDE Adverse Event Report: SAMSUNG MEDISON CO., LTD. H60 DIAGNOSTIC ULTRASOUND SYSTEM; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES

SAMSUNG MEDISON CO., LTD. H60 DIAGNOSTIC ULTRASOUND SYSTEM; DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Model Number H60
Medical Device Problem Code Incorrect Software Programming Calculations (1495)
Health Effect - Clinical Code Pregnancy (3193)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Edd by lmp, percentile information, gestational age, and growth graph calculated by the fetal biometry measurement are displayed correctly even though the edd (aua) value is changed during exam review.Software version v2.01.05 has resolved the edd value issue and will prevent recurrence on all systems that has this version.No harm to the patient as a result of this issue.Revised software version v2.01.05 has been deployed.
 
Event or Problem Description
The edd (aua) value was normally displayed on the day of measurements, but in the exam review after the day of measurements, the existing edd (aua) value was changed.These intermittent changes in edd may indicate a potential fetal growth issue.

Brand Name
H60 DIAGNOSTIC ULTRASOUND SYSTEM
Common Device Name
DIAGNOSTIC ULTRASOUND SYSTEM AND ACCESSORIES
Manufacturer (Section D)
SAMSUNG MEDISON CO., LTD.
3366, hanseo-ro, nam-myeon
hongcheon-gun gangweondo 250-8 74
KS  250-874
MDR Report Key6337372
Report Number3004938766-2017-00002
Device Sequence Number11018325
Product Code IYN
UDI-Device Identifier08806167752965
UDI-Public08806167752965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/16/2017
Report Date (Section F) 02/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberH60
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/16/2017
Device Age2 YR
Event Location Outpatient Diagnostic Facility
Date Report to Manufacturer02/14/2017
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA02/16/2017